Opuscula Math. 30, no. 2 (2010), 155-177

Opuscula Mathematica

Fréchet differential of a power series in Banach algebras

Benedetto Silvestri

Abstract. We present two new forms in which the Fréchet differential of a power series in a unitary Banach algebra can be expressed in terms of absolutely convergent series involving the commutant \(C(T) : A \mapsto [A,T]\). Then we apply the results to study series of vector-valued functions on domains in Banach spaces and to the analytic functional calculus in a complex Banach space.

Keywords: Fréchet differentiation in Banach algebras, functional calculus.

Mathematics Subject Classification: 58C20, 46H, 47A60.

Full text (pdf)

  • Benedetto Silvestri
  • Dipartimento di Matematica, Pura ed Applicata via Trieste, 63, 35121 Padova, Italy
  • Received: 2009-11-03.
  • Revised: 2010-01-08.
  • Accepted: 2010-01-10.
Opuscula Mathematica - cover

Cite this article as:
Benedetto Silvestri, Fréchet differential of a power series in Banach algebras, Opuscula Math. 30, no. 2 (2010), 155-177, http://dx.doi.org/10.7494/OpMath.2010.30.2.155

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.